MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC SOLO2 CATHETER 4F MAXIMAL BARRIER TRAY WITH MICROINTRODUCER (SL); PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS POWERPICC SOLO2 CATHETER 4F MAXIMAL BARRIER TRAY WITH MICROINTRODUCER (SL); PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Model Number N/A
Health Effect - Clinical Codes Dyspnea (1816); Hypersensitivity/Allergic reaction (1907); High Blood Pressure/ Hypertension (1908); Itching Sensation (1943); Swelling (2091)
Date of Event 09/08/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reaz0190 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
Per medwatch- report stated "patient developed hives, shortness of breath, wheezing, itching, oral swelling and elevated blood pressure following insertion of powerpicc solo catheter.".

Brand Name
POWERPICC SOLO2 CATHETER 4F MAXIMAL BARRIER TRAY WITH MICROINTRODUCER (SL)
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6917641
Report Number3006260740-2017-01768
Device Sequence Number18998134
Product Code LJS
UDI-Device Identifier00801741035609
UDI-Public(01)00801741035609
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/05/2017
Report Date (Section F) 09/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number9194108D
Device Lot NumberREAZ0190
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/08/2017
Event Location Hospital
Date Report to Manufacturer09/12/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age46 YR
Date Report Sent to FDA09/11/2017